MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE SMART-HOPPING APC

PHILIPS MEDICAL SYSTEMS INTELLIVUE SMART-HOPPING APC
Model Number 865346
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the biomedical engineer, and checks of the apc's indicates by then everything was back online.The biomedical engineer confirmed that the system was real-time waveform streaming and alarming as designed.The rse sent the apc install guide at case level.The biomedical engineer requested led interpretation.The rse referenced pages in the email.The biomedical engineer requested the case could be closed.A good faith effort (gfe) was made to obtain additional information on the reported issue., no further response was received.The biomedical engineer did not provide root cause.The engineer provided their analysis findings however we are unable to confirm the final disposition of the device due to insufficient information because the customer did not provide the root cause for the issue.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
The customer reported a "telemetry was not communicating because of access point system".The device was in clinical use at the time of the event.No adverse event or patient harm was reported.

Brand Name
INTELLIVUE SMART-HOPPING APC
Common Device Name
INTELLIVUE SMART-HOPPING APC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19701850
Report Number1218950-2024-00494
Device Sequence Number7719991
Product Code MHX
UDI-Device Identifier00884838009875
UDI-Public(01)00884838009875
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K041741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865346
Device Catalogue Number865346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown